Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dr. Acne

Been about over 2 years off Accutane, a few questions.

Recommended Posts

When I was on Accutane my face used to be really dry and be red. One of the mistakes I made was not moisturizing enough and not taking enough water.

I also couldn't sweat, and I still can't sweat. Is this normal? After a year I think my face started to get more oily and started to break out (not as bad though). My back cleared up but my face was worse than what it was since it was never this oily. Looks like the glands are working overtime.

I don't get it, why the face?

The oil on my face doesn't moisturize, it just sits on the top of the skin. I also have alot of colorless bumps that might be scarring, but those bumps were in areas that I never had acne in.

One last thing too, I was told by a derm that I have rosacea on my cheeks and nose. I have never had roscea before. Is this really rosacea, or is it still redness from Accutane? If so this sucks and I wish I never took Accutane.

The only area that looks good on my face is my chin, no oilyness or anything.

Share this post


Link to post
Share on other sites

Whats your skin care routine like?

If your derm told you it was rosacea it probably is, and thats way more likely than still having redness from the accutane. Rosacea is something you can aquire, it doesnt matter if youve never had it before.

Share this post


Link to post
Share on other sites

Rosacea is a common problem that can be aquired from accutane. AGAIN IM NOT TALKING SHIT HERE, I WAS TOLD THIS BY DR TONY CHU YESTERDAY. About 5% of his patients end up with rosacea after accutane and he uses conservative doses.

Share this post


Link to post
Share on other sites

I've heard that Accutane can cause Rosacea, but it doesn't seem a very common side effect. I already have Rosacea, so luckily I don't have to worry about that. xD

I don't know why you'd be getting oilier, unless it's hormonal. How old are you? My skin got much oiler when I turned 18.

It could be that the oil is causing you to break out again. Of course, a lower dose of Accutane is always an option, since it would get rid of the oil and acne again. Some people need a second course to really make a mark on their acne. The fact you were clear for a year shows you do respond to the drug.

Share this post


Link to post
Share on other sites

I'm 20, so maybe it is hormonal. I'm pretty skinny, about 108 pounds only 5' 5".

I might do a lower dosage of Accutane, still skeptical on that.

Skin care routine, I'll have to go indepth later.

Share this post


Link to post
Share on other sites

Try home light therapy, check out the FAQ in the laser and light section, works well for as many as accutane does and it causes no sides.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×